# SDR USAAF00037

- Difficulty date: May 9, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N851US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11278
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - LOW LEVEL LIGHTING IS OUT AT ROWS 4/5.  MAINTENANCE REPLACED THE LOW LEVEL LIGHTING CABLE.  GROUND OPS OK.  (M)
